# SDR SWAA2025012078588

- Difficulty date: December 17, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED TRAILING EDGE ORSS287 LT WING 2024-763360<[01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED TRAILING EDGE ORSS287 LT WING IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 115A3700 SHEET: 71 REV: - . LENGTH OF CRACK: 0.676IN TOOL USED: CALIPER P/N: 500-196-30 S/N: A23329415 DUE DATE: 06/MAR/25.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED TRAILING EDGE ORSS287 LT WING IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 115A3700 SHEET: 71 REV: - . LENGTH OF CRACK: 0.676IN TOOL USED: CALIPER P/N: 500-196-30 S/N: A23329415 DUE DATE: 06/MAR/25.
